MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER
Model Number 53618
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that these magic 3 go hydrophilic male intermittent catheters were not lubricated and caused bleeding.No medical intervention was reported.Per follow up via phone on (b)(6) 2022, it was stated that the issue had been resolved and the bleeding resolved on its own.
 
Additional Manufacturer Narrative
The reported issue was inconclusive as no sample was returned for evaluation.A potential root cause for this failure could be "operator error".The lot number was unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labelling could not have prevented the reported failure.The device was not returned.
 
Event or Problem Description
It was reported that these magic 3 go hydrophilic male intermittent catheters were not lubricated and caused bleeding.No medical intervention was reported.Per follow up via phone on 22dec2022, it was stated that the issue had been resolved and the bleeding resolved on its own.

Brand Name
MAGIC3¿ INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16068376
Report Number1018233-2022-09980
Device Sequence Number17711009
Product Code KOD
UDI-Device Identifier00801741068591
UDI-Public(01)00801741068591
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number53618
Device Catalogue Number53618
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale